# SDR DALA2024092409393

- Difficulty date: September 20, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N910DU
- Make and model: Boeing 737932ER
- Aircraft serial: 32011
- Aircraft time: 18,396 hours, 7,416 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0566396) RIGHT WING FUEL TANK PANEL PLATE 632 LB SHOW SIGNS OF PITTING. REPAIRED PER B737 SRM 57-20-01 REPAIR NO. 1.
